Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stability of stationary points and cohomology of groups


Author: Morris W. Hirsch
Journal: Proc. Amer. Math. Soc. 79 (1980), 191-196
MSC: Primary 57S20; Secondary 58F10
MathSciNet review: 565336
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stationary point of a group action is called stable if nearby actions have nearby stationary points. Sufficient conditions for stability are found for certain linear actions. In special cases necessary and sufficient conditions are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S20, 58F10

Retrieve articles in all journals with MSC: 57S20, 58F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0565336-X
PII: S 0002-9939(1980)0565336-X
Article copyright: © Copyright 1980 American Mathematical Society